MAUDE Adverse Event Report: AMO Manufacturing Netherlands TECNIS SIMPLICITY; Lens, Multifocal Intraocular

AMO Manufacturing Netherlands TECNIS SIMPLICITY; Lens, Multifocal Intraocular
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.The patient experienced symptoms however, the details were not provided.The iol was explanted and replaced with a non-johnson and johnson lens model lal +19.5 diopter.The patient¿s pre-operative best corrected visual acuity (bscva) was reported as 20/40, post-operative 20/20.Reportedly, the directions for use were followed.There were no complications such as a vitrectomy, incision enlargement, sutures or delay in the procedure.There was no medication outside the standard of care.The patient has fully recovered.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section a6, race: unknown, not provided.Section b3, date of event: the exact date is unknown.The best estimate is between the implant and explant dates, (b)(6), 2026 through (b)(6), 2026.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
AMO Manufacturing Netherlands
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50718084
Report Number3012236936-2026-000267
Device Sequence Number10641074
Product Code MFK
UDI-Device Identifier05050474810730
UDI-Public(01)05050474810730(17)280613
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale